# SDR HALA2023080800169

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 37,155 hours, 5,788 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 47,182 hours, 7,345 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BTB ABORT TAKEOFF DUE TO ABNORMAL ENG LOSS OF THRUST ASSOCIATED WITH ENG ANTI-ICE VALVE. VERIFIED MEL 30-21-1B PROCEDURES. CHECK OK. TEST OF ENG #1 FADEC CH. A & CH. B PER AMM 73-21-00-710-812-A. TEST OK. OK FOR SERVICE.
